MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TRUMATCH HP VERIFICATION GUIDE; TRUMATCH INSTRUMENTS : ALIGNMENT DEVICES

DEPUY ORTHOPAEDICS INC US TRUMATCH HP VERIFICATION GUIDE; TRUMATCH INSTRUMENTS : ALIGNMENT DEVICES
Model Number 2000-42-062
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the piece was bent, not allowing alignment rod to slide through.This did not occur during surgery.(b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
TRUMATCH HP VERIFICATION GUIDE
Common Device Name
TRUMATCH INSTRUMENTS : ALIGNMENT DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11216499
Report Number1818910-2021-01622
Device Sequence Number3806115
Product Code HWT
UDI-Device Identifier10603295079675
UDI-Public10603295079675
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2000-42-062
Device Catalogue Number200042062
Device Lot NumberNB102253
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/11/2021
Supplement Date Received by Manufacturer01/25/2021
Initial Report FDA Received Date01/22/2021
Supplement Report FDA Received Date01/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR